RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 7, Pages 1123–1131 (Mi de9453)  

This article is cited in 4 scientific papers (total in 4 papers)

Partial Differential Equations

Uniqueness and stability of generalized solutions of quasi-averaged equations of the one-dimensional motion of a viscous barotropic medium

A. A. Amosov, A. A. Zlotnik

Moscow Power Engineering Institute (Technical University)

Full text: PDF file (1582 kB)

English version:
Differential Equations, 1995, 31:7, 1056–1066

Bibliographic databases:
UDC: 517.958:533.7
Received: 23.02.1995

Citation: A. A. Amosov, A. A. Zlotnik, “Uniqueness and stability of generalized solutions of quasi-averaged equations of the one-dimensional motion of a viscous barotropic medium”, Differ. Uravn., 31:7 (1995), 1123–1131; Differ. Equ., 31:7 (1995), 1056–1066

Citation in format AMSBIB
\Bibitem{AmoZlo95}
\by A.~A.~Amosov, A.~A.~Zlotnik
\paper Uniqueness and stability of generalized solutions of quasi-averaged equations of the one-dimensional motion of a viscous barotropic medium
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 7
\pages 1123--1131
\mathnet{http://mi.mathnet.ru/de9453}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1429767}
\zmath{https://zbmath.org/?q=an:0864.76079}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 7
\pages 1056--1066


Linking options:
  • http://mi.mathnet.ru/eng/de9453
  • http://mi.mathnet.ru/eng/de/v31/i7/p1123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Amosov, A. A. Zlotnik, “An estimate of the error of quasi-averaging of the equations of motion of a viscous barotropic medium with rapidly oscillating data”, Comput. Math. Math. Phys., 36:10 (1996), 1415–1428  mathnet  mathscinet  zmath  isi
    2. A. A. Amosov, A. A. Zlotnik, “On quasi-averaged equations of the one-dimensional motion of a viscous barotropic medium with rapidly oscillating data”, Comput. Math. Math. Phys., 36:2 (1996), 203–220  mathnet  mathscinet  zmath  isi
    3. A. A. Amosov, A. A. Zlotnik, “Quasi-averaging of the system of equations of one-dimensional motion of a viscous heat-conducting gas with rapidly oscillating data”, Comput. Math. Math. Phys., 38:7 (1998), 1152–1167  mathnet  mathscinet  zmath
    4. A. A. Amosov, I. A. Goshev, “Substantiation of two-scale homogenization of the equations governing the longitudinal vibrations of a viscoelastoplastic Ishlinskii material”, Comput. Math. Math. Phys., 47:6 (2007), 943–961  mathnet  crossref
  • Number of views:
    This page:47
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019